Hyperbolic variant of the main Nevanlinna theorem

Sh A. Makhmutov*

*Corresponding author for this work

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)57-60
Number of pages4
JournalDoklady Mathematics
Issue number1
Publication statusPublished - Jan 2000

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hyperbolic variant of the main Nevanlinna theorem'. Together they form a unique fingerprint.

  • Cite this